# SDR ASOA200801445

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 LBL 36 INTERCOSTAL FLANGE CRACKED IN RADIUS.  NOT PREVIOUSLY REPAIRED.
